Separating invariants for arbitrary linear actions of the additive group

Dufresne, Emilie and Elmer, Jonathan and Sezer, Müfit (2014) Separating invariants for arbitrary linear actions of the additive group. Manuscripta Mathematica, 143 (1-2). pp. 207-219. ISSN 0025-2611

[img]
Preview
PDF (Accepted version) - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
Download (351kB) | Preview

Abstract

We consider an arbitrary representation of the additive group Ga over a field of characteristic zero and give an explicit description of a finite separating set in the corresponding ring of invariants.

Item Type: Article
Additional Information: The final publication is available at link.springer.com via http://dx.doi.org/10.1007/s00229-013-0625-y.
Schools/Departments: University of Nottingham, UK > Faculty of Science > School of Mathematical Sciences
Identification Number: 10.1007/s00229-013-0625-y
Depositing User: Dufresne, Emilie
Date Deposited: 09 Nov 2017 13:32
Last Modified: 09 Nov 2017 13:36
URI: http://eprints.nottingham.ac.uk/id/eprint/47099

Actions (Archive Staff Only)

Edit View Edit View